# SDR ABXA9700992

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 991555411
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BRACKET AT F/STA 237 BETWEEN LONGERONS 27R AND 28R CRACKED.  REPLACED BRACKET IAW DACO DWG 9915554-11 AND DC9 SRM 51-30-2 AND 51-30-5.
